# SDR IU62003F00003

- Difficulty date: February 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 69704631
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STOP IS CRACKING AT RIVET (950).  OCCURRED DURING NORMAL OPERATIONS.  THE STOP IS MADE OF SOFT ALUMINUM AND WEAKENED BY HOLES FOR RIVETS.  (EA2  NR 174550)
